# SDR UPS08852161

- Difficulty date: April 13, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 3755827U501
- Condition: Corroded
- Location: Bs 270 L32r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 A-PIT RT STA 270 L32R, INSIDE A-PIT DOOR FWD TORQUE BOX IS  CORRODED ON THE FITTING, AND AROUND FASTENERS.  REMOVED CORRODED FITTING, FABBED AND INSTALLED REPAIR FITTING IAW SRM 51-1-8, 51-1-20D, 53-2-00 FIG 1F.
